# SDR SWIA201023542

- Difficulty date: January 19, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 18,204 hours, 14,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 4629)  RELAMPED EMERGENCY LIGHT.
